MathSciNet Relay Station
MathSciNet bibliographic data
MR236950 57.50
Atiyah, M. F.; Singer, I. M. The index of elliptic operators. I. Ann. of Math. (2) 87 1968 484–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement